# SDR SWAA2022031680562

- Difficulty date: March 5, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737*
- Aircraft serial: 33868
- Aircraft time: 58,429 hours, 34,783 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663.5; RBL 46; WL 201; CRACK IN ATTACH FASTENER HOLE IN STIFFENER ANGLE ON AFT SIDE OF BS 663 BULKHEAD; HOLE MARKED IN BLACK ON FWD SIDE OF BS 663 BULKHEAD; DOT: 148-003 / [01] PERFORMED NDT IAW B737 NDT PT. 6; 51-00-00 PROC 17. NO CRACKS NOTED ON VERTICAL BULKHEAD TOP ANGLE. PERFORMED NDT IAW B737 NDT PT. 6; 51-00-00 PROC 16. VERTICAL BULKHEAD HOLE FOUND TO BE CRACKED. TOOL# 40083 CAL DUE 14SEP22.;[02] REMOVED CRACKED VERTICAL BULKHEAD AT STA 663 RBL46 WL 201 IAW SRM 51-40-02-0G-0;[03] VERIFIED NEW MATERIAL FOR BS663.5 RBL 46 WL 201 SIDE PANEL AS 2024-T3-.050 A TAG A2062 I/A/W PL 111A1112 REV A;[04] VERIFIED STEP 3;[05] FABRICATED NEW BS663.5 RBL 46 WL 201 SIDE PANEL I/A/W BOEING DWG 111A1112 REV -;[06] STEP 5 COMPLETE  OK TO TREAT AND PRIME;[07] TREATED AND PRIMED NEW 663.5 RBL 46 WL 201 SIDE PANEL I/A/W AMM 51-21-41-370-803 AND 51-21-72-370-804;[08] VERIFIED STEP 7;[09] OK TO INSTALL VERT WEB SIDE PANEL;[10] STARTED INSTALLING VERT WEB SIDE PANEL IAW SRM 51-40-02-0G-0 BOEING DWG 144A7700 REV G;[11] VERIFIED ITEM 10; INSTALLATION HAS BEEN STARTED;[12] COMPLETED INSTALLING VERT WEB SIDE PANEL IAW SRM 51-40-02-0G-0 BOEING DWG 144A7700 REV G;[13] VERIFIED ITEM 12. OK TO CIC;[14] APPLIED CIC ON NEW VERT WEB SIDE PANEL IAW AMM 51-21-91-620-802;[15] OK
